Ask an expert
Question

20 Jul 2010

Microval
Ive been on microval for 8mths now. I started getting period about 2 months ago for the first time since being on it. What concerns me is that after 2 weeks i got another period then was clean for 4 days and then it started again and have been bleeding(litely and spotting some days) since end of June to date.

I havent really been taking the pill religiously the exact same time its normally half hour to an hour late sometimes?

Please advise if this is course of concern or if I should go see my gynae??

nb! I am breastfeeding but only one feed a day as I resumed work.

Regards
Answer 372 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This irregular bleeding is fairly common on Microval. If you are planning on stopping breastfeeding soon, you can then go back on the combined Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9250 votes
No
66% - 17785 votes
Vote